JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERROR ESTIMATES OF RT1 MIXED METHODS FOR DISTRIBUTED OPTIMAL CONTROL PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ERROR ESTIMATES OF RT1 MIXED METHODS FOR DISTRIBUTED OPTIMAL CONTROL PROBLEMS
Hou, Tianliang;
  PDF(new window)
 Abstract
In this paper, we investigate the error estimates of a quadratic elliptic control problem with pointwise control constraints. The state and the co-state variables are approximated by the order k = 1 Raviart-Thomas mixed finite element and the control variable is discretized by piecewise linear but discontinuous functions. Approximations of order in the -norm and order h in the -norm for the control variable are proved.
 Keywords
elliptic equations;distributed optimal control problems;-error estimates;RT1 mixed finite element methods;
 Language
English
 Cited by
 References
1.
N. Arada, E. Casas, and F. Troltzsch, Error estimates for the numerical approximation of a semilinear elliptic control problem, Comput. Optim. Appl. 23 (2002), no. 2, 201-229. crossref(new window)

2.
R. Becker, H. Kapp, and R. Rannacher, Adaptive finite element methods for optimal control of partial differential equations: basic concept, SIAM J. Control Optim. 39 (2000), no. 1, 113-132. crossref(new window)

3.
F. Brezzi and M. Fortin, Mixed and Hybrid Finite Element Methods, Springer-Verlag, New York, 1991.

4.
Y. Chen, Superconvergence of mixed finite element methods for optimal control problems, Math. Comp. 77 (2008), no. 263, 1269-1291. crossref(new window)

5.
Y. Chen, Superconvergence of quadratic optimal control problems by triangular mixed finite elements, Internat. J. Numer. Methods Engrg. 75 (2008), no. 8, 881-898. crossref(new window)

6.
Y. Chen and Y. Dai, Superconvergence for optimal control problems governed by semilinear elliptic equations, J. Sci. Comput. 39 (2009), no. 2, 206-221.

7.
Y. Chen, Y. Huang, W. B. Liu, and N. Yan, Error estimates and superconvergence of mixed finite element methods for convex optimal control problems, J. Sci. Comput. 42 (2009), no. 3, 382-403.

8.
Y. Chen and W. B. Liu, A posteriori error estimates for mixed finite element solutions of convex optimal control problems, J. Comp. Appl. Math. 211 (2008), no. 1, 76-89. crossref(new window)

9.
P. G. Ciarlet, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam, 1978.

10.
P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman, Boston-London-Melbourne, 1985.

11.
J. Douglas and J. E. Roberts, Global estimates for mixed methods for second order elliptic equations, Math. Comp. 44 (1985), no. 169, 39-52. crossref(new window)

12.
F. S. Falk, Approximation of a class of optimal control problems with order of convergence estimates, J. Math. Anal. Appl. 44 (1973), 28-47. crossref(new window)

13.
T. Geveci, On the approximation of the solution of an optimal control problem governed by an elliptic equation, RAIRO. Anal. Numer. 13 (1979), no. 4, 313-328.

14.
R. Li, W. B. Liu, H. P. Ma, and T. Tang, Adaptive finite element approximation for distributed elliptic optimal control problems, SIAM J. Control Optim. 41 (2002), no. 5, 1321-1349. crossref(new window)

15.
R. Li and W. Liu, http://circus.math.pku.edu.cn/AFEPack.

16.
J. L. Lions, Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag, Berlin, 1971.

17.
W. B. Liu and N. N. Yan, A posteriori error analysis for convex distributed optimal control problems, Adv. Comp. Math. 15 (2001), 285-309. crossref(new window)

18.
Z. Lu and Y. Chen, $L^{\infty}$-error estimates of triangular mixed finite element methods for optimal control problems governed by semilinear elliptic equations, Numer. Anal. Appl. 2 (2009), no. 1, 74-86. crossref(new window)

19.
C. Meyer and A. Rosch, Superconvergence properties of optimal control problems, SIAM J. Control Optim. 43 (2004), no. 3, 970-985. crossref(new window)

20.
C. Meyer and A. Rosch, $L^{\infty}$-error estimates for approximated optimal control problems, SIAM J. Control Optim. 44 (2005), 1636-1649. crossref(new window)

21.
P. A. Raviart and J. M. Thomas, A mixed finite element method for 2nd order elliptic problems, aspects of the finite element method, Lecture Notes in Math, Springer, Berlin, 606 (1977), 292-315.

22.
X. Xing and Y. Chen, $L^{\infty}$-error estimates for general optimal control problem by mixed finite element methods, Int. J. Numer. Anal. Model. 5 (2008), no. 3, 441-456.